# SDR SWAA061457

- Difficulty date: April 29, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 60,437 hours, 56,039 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: O-Ring
- Part number: MS28782
- Condition: Failed
- Location: Spoiler Actuator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY.  DURING FLIGHT, A SYSTEM FLUID LOSS, ACCOMPLISHED QRH, YOKE DISPLACEMENT TO THE LEFT TO MAINTAIN LEVEL ATTITUDE.  REPLACED O-RING PACKING ON NR 3 FLIGHT SPOILER ACTUATOR PER MM.
